# SDR FDEA202010092451

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 75,678 hours, 18,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 619 52-10 7779 08OCT20 MEM FACT U.  L1 DOOR WOULD NOT ARM ONCE CLOSED.  FACT 08OCT20 21:34 MEM U.  RESEATED DOOR SEAL, REF MD11 AMM 25-23-03-4.
